An integrable model for undular bores on shallow water

G. A. Ei, R. H.J. Grimshaw

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

2 Downloads (Pure)

Abstract

On the basis of the integrable Kaup-Boussinesq version of the shallow water equations, an analytical theory of undular bores is constructed. The problem of the decay of an initial discontinuity is considered.

Original languageEnglish
Title of host publicationIUTAM symposium on free surface flows
Subtitle of host publicationproceedings of the IUTAM symposium held in Birmingham, United Kingdom, 10-14 July 2000
EditorsA.C. KING, YD. SHIKHMURZAEV
Place of PublicationDordrecht
PublisherKluwer
Pages99-106
Number of pages8
ISBN (Print)9780792370857
DOIs
Publication statusPublished - 1 Dec 2001
Externally publishedYes

Publication series

NameFluid Mechanics and its Applications
Volume62
ISSN (Print)0926-5112

Fingerprint

Dive into the research topics of 'An integrable model for undular bores on shallow water'. Together they form a unique fingerprint.

Cite this